# SDR 2024FA0000587

- Difficulty date: March 6, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Make and model: Bell 429
- Aircraft serial: 57390
- Aircraft time: 2,154 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6085EC3
- Part serial: P0109662
- Condition: Failed
- Location: Zone 200
- Part time: 402 hours
- Component: Condensor Blowe
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CONDENSOR FOUND MAKING EXCESSIVE NOISE AND VIBRATION, FOUND UNSERVICABLE. FAILED IN 401.6 HRS
